I am curious if anyone is suffering from overall body ache, almost like a flu feeling. I have enphyzema stage 4 and on Symbicort, Sprivia & 5 mg prednisone. I have been suffering more SOB which has me using more 02. Prescribed for exercertion & night. Once I get up and move my stats drop to 86-88. Could 02 cause body ache? Thanks
It is my opinion that when your 02 is low, it can cause pain. I have noticed that I will get aches in my shoulders or get a headache .
Hope it worked? I've also found that taking a magnesium supplement prevents the awful leg cramps.
I was a nurse, for 40 yrs,and I am in the same boat you are.My O2sats drop into the 70s-80s with exertion.I am Stage 4 COPD,Chronic asthmatic bronchitis,and emphezema.Usind O2 at night and with exertion.O2 does not cause body aches.Could be the Prednisone.Also if you take any kind of cholesterol lowering medication, that is your most likely culprit.I quit taking my lipitor,and switched to pravachol,for just that reason.Let your Dr know,and he will give you an alternate.With Prednisone comes weight gain.Could be causing achiness with added weight.Hope I helped
Yes I'm in the same boat!
I'm going to try magnesium with the hope that it will help
We never share your personal information with anyone.